Vaidya, P. C. ; Patel, L. K. (1984) A rotating homogeneous universe with an electromagnetic field General Relativity and Gravitation, 16 (4). pp. 355-364. ISSN 0001-7701
Full text not available from this repository.
Official URL: http://www.springerlink.com/content/g6un01qg382252...
Related URL: http://dx.doi.org/10.1007/BF00762193
Abstract
The field equations of general relativity are solved to describe a gravitational field due to a rotating homogeneous fluid in the presence of a Maxwellian source-free electromagnetic field. It turns out that the metric to describe this field is the well-known Robertson-Walker metric with positive space-time curvature or its particular case, the metric of the closed Einstein universe.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Springer. |
ID Code: | 56634 |
Deposited On: | 24 Aug 2011 11:13 |
Last Modified: | 24 Aug 2011 11:13 |
Repository Staff Only: item control page